# SDR HEEA0011206

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder,
- Part number: 066106200
- Condition: Wont Test
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WON'T TEST. PERFORMED PRELINARY INSPECTION, FOUND V101 BAD, REPLACED V101 CAVITY TUBE.  REPAIRED.  ALSO REPLACED V301 PHOTOCELL DUE TO BEING INOPERATIVE.  REPAIRED.  BENCH CHECK GOOD.
